# SDR USAA070548

- Difficulty date: July 17, 2007
- Submitted: July 30, 2007
- Operation: Air carrier
- Aircraft: N417US
- Make and model: Boeing 737401
- Aircraft serial: 23984
- Aircraft time: 50,715 hours, 50,715 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Bs 294
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND STA 294.5 31" LBL0, FLOORBEAM.  REMOVED DAMAGED PART AND INSTALLED REPAIR PART PER SRM 51-20-00, DEFECT SIZE: 1.5.
